MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 5101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient with this neurostimulator and tined lead had an explant.The patient reported they had the explant surgery last year due to discomfort and inefficacy.The patient said they could not remember the exact date of the explant, only stated it happened sometime last year.The patient fully recovered and is no longer in discomfort.The patient is exploring other treatment options.
 
Additional Manufacturer Narrative
Block d10: model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: al1s941022.Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon block d10: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al1s941022 model/catalog description: tined lead unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006 block h11: investigation details: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, the device was disposed.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of discomfort was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25208676
Report Number2124215-2026-26464
Device Sequence Number8873160
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)240109(17)270109
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G194736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/22/2026
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale